Facebook Pixel

is there a possibility to be pregnant?

By February 21, 2012 - 11:06pm
Rate This

I had unprotected sex january 1st 12 hours later I got the plan b, I got my period 7 days late, I had sypmtoms like fatigue, cravings, and cramping but I was told that those were the effects of the plan b pill..it has now been a little over a month and I haven't gottten my period yet..please helpp

Add a Comment1 Comments

EmpowHER Guest

Hi jc18,

Welcome to EmpowHER.  Have you taken a home pregnancy test to know if you are indeed pregnant.  According to Plan B, some of the side effect may include changes in your period, nausea, lower abdominal pain, fatigue, headache, dizziness, and breast tenderness. Some women may have changes in their period, a heavier or lighter next period, or a period that is early or late. If your period is more than a week late, you may be pregnant. If you have severe abdominal pain, you may have an ectopic pregnancy, and should get immediate medical attention. 

If you feel something is not right with your cycle and the symptoms you are feeling. It might be good to see a doctor.

I've included some links that might be helpful





February 22, 2012 - 5:14am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!